# SDR REXA2019100700119

- Difficulty date: October 7, 2018
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 26,657 hours, 17,623 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE AT RIGHT-WING INBOARD FLAP ON FLS33. AREA WAS REPAIRED PER PER SRM 57-52-01-201-001-A01 PAR 4 D (ET)(HFEC) WAS ACCOMPLISHED, PER SRM 57-52-01-201-001-A01 PAR 4 & NDT PART 01, 51-20-006-250. NO CRACKS WERE FOUND AFTER TRIM OUT.
